# SDR IPXA2016101409362

- Difficulty date: September 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LEFT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED XORS 1033 - 1044.  THE SPAR CAP WAS REPAIRED IAW EA 01-5710-01-A6505 REV. IR AND EO MD11-5710-62114-A.  (MAJOR)
